Access count of this item: 120

Files in This Item:
File Description SizeFormat 
1537-6.pdf502.11 kBAdobe PDFView/Open
Title: PARABOLIC RENORMALIZATION AND ITS CONSEQUENCES(Complex Dynamics and its Related Topics)
Authors: SHISHIKURA, MITSUHIRO  kyouindb  KAKEN_id
Author's alias: 宍倉, 光広
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 55
End page: 59
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.